# SDR SWI2024F01177

- Difficulty date: October 4, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N787SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10288
- Aircraft time: 37,439 hours, 24,335 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON RH CROSSBEAM AT F.S 280.00 BULKHEAD #28943546     (C-CHECK RO 11/6/2024)    RH CROSSBEAM AT F.S 280.00 FOUND OUT OF LIMITS, REPLACED WITH NEW CROSSBEAM. REF. CRJ700 SRM SRM 51-42-06-001-001-A01, CRJ700 SRM 51-42-21-001-001-A01, CRJ700 SRM 51-42-22-001-001-A01 REV. 38 JUL 25/2020 AND DWG CC670-34010 REV -K. SEE CONTINUATION CARD FOR DETAILS. COMPLIED WITH ALL STEPS OF TASK CARD 51-900-1002-SKY
